MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,100CS

Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,100CS
Catalog Number MDS138007
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "medline infant heel warmers (9.5cm x 14cm) x2 got cold instead of hot when activated per instructions.".
 
Additional Manufacturer Narrative
The customer reported that two medline infant heel warmers got cold instead of hot when activated per instructions, and the customer confirmed they followed troubleshoot steps and did not fix issue.Medline did not receive a sample, photo, or video; finished good/component trending was performed with no trends identified, quality control inspection records were reviewed but could not be located, and pcn history was reviewed with no product changes identified that could have contributed to the alleged product failure.The investigation results were not confirmed.The cause was documented as sample required to determine cause, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WARMER,HEEL,INFANT,GEL PK,100CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50913183
Report Number1417592-2026-51786
Device Sequence Number5344756
Product Code MPO
UDI-Device Identifier10080196719655
UDI-Public10080196719655
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K040856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138007
Device Lot NumberVN24286A29
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown